CPL - Chalmers Publication Library
| Utbildning | Forskning | Styrkeområden | Om Chalmers | In English In English Ej inloggad.

Palindromic bernoulli distributions

Giovanni M. Marchetti ; Nanny Wermuth (Institutionen för matematiska vetenskaper, matematisk statistik)
Electronic Journal of Statistics (1935-7524). Vol. 10 (2016), 2, p. 2435-2460.
[Artikel, refereegranskad vetenskaplig]

We introduce and study a subclass of joint Bernoulli distributions which has the palindromic property. For such distributions the vector of joint probabilities is unchanged when the order of the elements is reversed. We prove for binary variables that the palindromic property is equivalent to zero constraints on all odd-order interaction parameters, be it in parameterizations which are log-linear, linear or multivariate logistic. In particular, we derive the one-to-one parametric transformations for these three types of model specifications and give simple closed forms of maximum likelihood estimates. Several special cases are discussed and a case study is described.

Nyckelord: Central symmetry, Linear in probability models, Log-linear models, Median-dichotomization, Multivariate logistic models, Odd-order interactions, Orthant probabilities



Denna post skapades 2016-12-19. Senast ändrad 2017-02-21.
CPL Pubid: 246255

 

Läs direkt!


Länk till annan sajt (kan kräva inloggning)


Institutioner (Chalmers)

Institutionen för matematiska vetenskaper, matematisk statistik (2005-2016)

Ämnesområden

Matematik

Chalmers infrastruktur